On dwell time minimization for switched delay systems: free-weighting matrices method

Date

2014

Editor(s)

Advisor

Supervisor

Co-Advisor

Co-Supervisor

Instructor

Source Title

Proceedings of the 53rd IEEE Conference on Decision and Control, IEEE 2014

Print ISSN

0743-1546

Electronic ISSN

Publisher

IEEE

Volume

Issue

Pages

1978 - 1982

Language

English

Journal Title

Journal ISSN

Volume Title

Series

Abstract

In this paper, we present a quasi-convex minimization method to calculate an upper bound of dwell-time for stability of switched delay systems. Piecewise Lyapunov-Krasovskii functionals are introduced and the upper bound for the derivative of Lyapunov functionals are estimated by free weighting matrices method to investigate non-switching stability of each candidate subsystems. Then, a sufficient condition for dwell-time is derived to guarantee the asymptotic stability of the switched delay system. Once these conditions are represented by a set of linear matrix inequalities (LMIs), dwell time optimization problem can be formulated as a standard quasi-convex optimization problem. Numerical examples are given to illustrate improvements over previously obtained dwell-time bounds.

Course

Other identifiers

Book Title

Citation